How effective is Flonase for Eustachian tube dysfunction (Ear barotrauma)?
Summary: 3 Flonase users have rated its effectiveness for Eustachian tube dysfunction.
Overall ratings: 1.7/5
This is a review of how effective Flonase (fluticasone propionate) is for Eustachian tube dysfunction and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a support group for people who take Flonase for Eustachian tube dysfunction >>>
What is Flonase
Flonase has active ingredients of fluticasone propionate. It is often used in allergies. (latest outcomes from 17,513 Flonase users)
Eustachian tube dysfunction
Eustachian tube dysfunction (eustachian tube problems like clearing the ears when flying, suffering infection, and recurring ear infection) (latest reports from 766 Eustachian Tube Dysfunction patients)
On Mar, 27, 2015: 3 people are studied for taking Flonase in Eustachian tube dysfunction
Flonase effectiveness for Eustachian tube dysfunction (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Flonase for Eustachian tube dysfunction * :
|Eustachian tube dysfunction||33.33%||66.67% |
Age of people who take Flonase for Eustachian tube dysfunction * :
|Eustachian tube dysfunction||0.00%||0.00%||0.00%||0.00%||33.33%||33.33%||33.33%||0.00% |
Who find Flonase more effective for Eustachian tube dysfunction?
Gender of people who find Flonase more effective * :
Age of people who find Flonase more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
More questions for: Flonase, Eustachian tube dysfunction
You may be interested at these reviews (Write a review):
- Misdiagnosed with bipolar mania and corticosteroid induced psychosis
A doctor began prescribing me the Advair Diskus 100/50 when I was around 16 or 17 years old, but I didn't start taking it regularly as prescribed until I got to college in 2006. Being on my own for the first time, I really buckled down on keeping my asthma under control, which at the time I thought ...
- Amoxycillin and ear popping.
I'm 30. I have otitis externa, but have never suffered with ear popping as a symptom. I had a flare up 2 wks before being prescribed this drug. I took a spay abx treatment which caused severe pain in my ears, so stopped taking that 5 days into the 7 day course. 4-5 days into my amoxicillin treatment ...
- Bad nosebleed (sudafed related?) (1 response)
I have the rhinitis as a result of rebound syndrome from using nasal sprays for years. I use the Flonase to somewhat alleviate the need for the over-the-counter sprays (first two drugs listed). In spite of that, I rarely, if ever, have nosebleeds. I also rarely, if ever, get colds. However, yesterda ...
- Living with chronic pain while battling with psychological disorders. (1 response)
I have had back problems since 2004. I have been on pain management since 2007. A year ago I was diagnosed with Fibromyalgia. Not only does fibromyalgia cause deep wide spread pain, it also makes me feel lethargic, fluish, and greatly effects my daily life. I also have some psychological conditions ...
- Cataracts at 40 and a long time flonase user (1 response)
I just wanted to let people know that I had developed cataracts in both eyes after using Flonase for more than 20 years at the age of 40 and had to get them both removed. The only other medication I was on for long term was Claritan.
More reviews for: Flonase, Eustachian tube dysfunction
Comments from related studies:
From this study (5 years ago):
I had been on Sertraline HCL for over a month now. In the beginning I had night terrors and insomnia. When I was diagnosed with an inner ear infection after a week's struggle with cold like symptons coupled with severe fatigue and a blocked eustacion tube in my right ear, i stopped taking the SSRI because the tinnitis that was caused by the infection was keeping me up all night, i didnt want to be kept up with tinnitis AND night terrors. instead i tried some benadryl at night to help me sleep. Now i am naseous and dizzy all the time, have a hard time focusing my eyes on near and far distances and have been having trouble finding the right kind of healthy food that is light and won't upset my stomach (mostly cereal and toast). I sleep most of the day and only think about stress, worry and self mutilation (with completed acts, there is a history). I also have been crying at a number of things, commercials, movies, tv shows, conversations people have with me. although my headaches are alleviated by my crying, i really just want to go back to the way i was when i was working out 6 days a week, on no drugs but vitamins and protein powder and drinking large amounts of water.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.